A uniqueness theorem for a problem of Goursat–Darboux type
Doklady Akademii Nauk, Tome 321 (1991) no. 1, pp. 19-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_1_a2,
author = {P. A. Mishnaevskii and A. G. Ramm},
title = {A uniqueness theorem for a problem of {Goursat{\textendash}Darboux} type},
journal = {Doklady Akademii Nauk},
pages = {19--22},
year = {1991},
volume = {321},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_1_a2/}
}
P. A. Mishnaevskii; A. G. Ramm. A uniqueness theorem for a problem of Goursat–Darboux type. Doklady Akademii Nauk, Tome 321 (1991) no. 1, pp. 19-22. http://geodesic.mathdoc.fr/item/DAN_1991_321_1_a2/